Existence and nonexistence of solutions of reaction-diffusion equation with Robin boundary condition

  • E. Öztürk

Abstract

We investigate the long-time behavior of the reaction-diffusion equation, which has a nonlinearity of polynomial growth of any order, with Robin boundary condition. Sufficient conditions are obtained for the solutions of the problem to be bounded or approaching infinity at a finite time.
Published
25.03.2016
How to Cite
ÖztürkE. “Existence and Nonexistence of Solutions of Reaction-Diffusion Equation With Robin Boundary Condition”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 3, Mar. 2016, pp. 423-32, http://umj.imath.kiev.ua/index.php/umj/article/view/1849.
Section
Short communications